# SDR 96ZZZX1034

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Century Helicopters Inc, repair station PN5R125N
- Aircraft: N617DE
- Make and model: Bell 206L-3
- Aircraft serial: 51138
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Assy
- Part number: 327211
- Condition: Corroded
- Location: T/R Drive
- Part time: 5,984 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC ASSY TRAPS MOISTURE BETWEEN THE LAMINATIONS AND EVENTUALLY CAUSES CORROSION PITS IN LAMINATIONS.  REPLACED WITH NEW ASSYS.
